# SDR FDEA200906232248

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750056
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME STA 1440, STR- 3L- 3R, HAVE MISDRILLED HOLES. REMOVED FRAME IAW SRM 53-00-07.  FABED NEW FRAME ON MAE TRAV NR T9/794374, INSTALLED FRAME REPAIR PARTS STA 1440, STR- 5L- 5R, IAW SRM 53-00-07, 51-20-01.  REAPIR NR 1, CATEGORY "A", MAJOR REPAIR.
